# SDR DALA2022060603906

- Difficulty date: June 5, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 68,144 hours, 25,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8859615) DURING INSPECTION FOUND AFT CEILING EMERGENCY LIGHT INOP. R/R CHARGER & POWER SUPPLY @ M1620 REF B737 AMM 33-51. OPS CHECK NORMAL.
